# SDR MALA080085

- Difficulty date: April 29, 2008
- Submitted: May 10, 2008
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 5,983 hours, 4,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 625, LT SIDE, ANGLE IS CRACKED APPROX 1.0 IN.  ANGLE WAS REPLACED WITH NEW.
